JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 1, Article 20
Subordination Results for the Family of Uniformly Convex $p-$valent Functions

    Authors: H.A. Al-Kharsani, S.S. Al-Hajiry,  
    Keywords: $p-$valent, Uniformly convex functions, Subordination.  
    Date Received: 16/05/05  
    Date Accepted: 02/10/05  
    Subject Codes:


    Editors: Gabriela Kohr,  

The object of the present paper is to introduce a class of $ p-$valent uniformly functions $ UCV_{p}$. We deduce a criteria for functions to lie in the class $ UCV_{p}$ and derive several interesting properties such as distortion inequalities and coefficients estimates. We confirm our results using the Mathematica program by drawing diagrams of extremal functions of this class.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login